# SDR RAIA9911021

- Difficulty date: November 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N567HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41085
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Part number: 7177283
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

JFK-  LEFT MAIN LANDING GEAR LIGHT OUT.  MAINTENANCE REPLACED MAIN LANDING GEAR INDICATOR.
